# SDR AWXA0001691

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- Aircraft time: 48,622 hours, 34,868 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C33940
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE SPOTS OF CORROSION ON UPPER FLANGE OF FLOORBEAM BS 294 RBL 28-31.  REMOVED CORRODED SECTION; FORMED AND INSTALLED SECTION OF UPPER T-CHORD IAW B737 SRM 51-20-01 PG 1 AND 51-40-05 PG 3 AND 53-10-08 PG 12 AND 53-00-51 PG 207 AND 51-10-02 PG 2.
